Table of Contents Author Guidelines Submit a Manuscript
Journal of Function Spaces and Applications
Volume 2012, Article ID 636242, 16 pages
http://dx.doi.org/10.1155/2012/636242
Research Article

Special Half Lightlike Submanifolds of an Indefinite Cosymplectic Manifold

Department of Mathematics, Dongguk University, Gyeongju 780-714, Republic of Korea

Received 1 May 2012; Revised 17 August 2012; Accepted 25 August 2012

Academic Editor: Dashan Fan

Copyright © 2012 Dae Ho Jin. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. K. L. Duggal and A. Bejancu, “Lightlike submanifolds of codimension two,” Mathematics Journal of Toyama University, vol. 15, pp. 59–82, 1992. View at Google Scholar · View at Zentralblatt MATH
  2. K. L. Duggal and D. H. Jin, “Half lightlike submanifolds of codimension 2,” Mathematics Journal of Toyama University, vol. 22, pp. 121–161, 1999. View at Google Scholar · View at Zentralblatt MATH
  3. D. H. Jin, “Half lightlike submanifolds of an indefinite Sasakian manifold,” Journal of the Korea Society of Mathematical Education B, vol. 18, no. 2, pp. 173–183, 2011. View at Google Scholar · View at Zentralblatt MATH
  4. D. H. Jin, “Special half lightlike submanifolds of an indefinite Sasakian manifold,” Bulletin of the Korean Mathematical Society. In press.
  5. K. L. Duggal and A. Bejancu, Lightlike Submanifolds of Semi-Riemannian Manifolds and Applications, vol. 364, Kluwer Academic Publishers, Dordrecht, The Netherlands, 1996.
  6. K. L. Duggal and D. H. Jin, “Totally umbilical lightlike submanifolds,” Kodai Mathematical Journal, vol. 26, no. 1, pp. 49–68, 2003. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  7. D. H. Jin, “Geometry of lightlike hypersurfaces of an indefinite cosymplectic manifold,” Communications of the Korean Mathematical Society, vol. 27, no. 1, pp. 185–195, 2012. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  8. D. H. Jin and J. W. Lee, “Generic lightlike submanifolds of an indefinite cosymplectic manifold,” Mathematical Problems in Engineering, vol. 2011, Article ID 610986, 16 pages, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  9. S. K. Kim, Lightlike submanifolds of indefinite cosymplectic manifolds [Ph.D. thesis], Ulsan University, Ulsan, Republic of Korea, 2007.
  10. D. E. Blair, Riemannian Geometry of Contact and Symplectic Manifolds, vol. 203, Birkhäuser, Boston, Mass, USA, 2002. View at Zentralblatt MATH
  11. G. D. Ludden, “Submanifolds of cosymplectic manifolds,” Journal of Differential Geometry, vol. 4, pp. 237–244, 1970. View at Google Scholar · View at Zentralblatt MATH
  12. D. N. Kupeli, Singular Semi-Riemannian Geometry, vol. 366 of Mathematics and its Applications, Kluwer Academic Publishers, Dordrecht, The Netherlands, 1996.
  13. C. Călin, Contributions to geometry of CR-submanifold [M.S. thesis], University of Lasi, Lasi, Romania, 1998.
  14. G. de Rham, “Sur la reductibilité d'un espace de Riemann,” Commentarii Mathematici Helvetici, vol. 26, pp. 328–344, 1952. View at Publisher · View at Google Scholar · View at Zentralblatt MATH